Wednesday, May 09, 2007

Day 1 & 2

Quick update cause I know people are wondering. I am sick as a dog and have been throwing up steadily every half hour since 11:30 last night. I've talked to the nurse and the plan at the moment is to get some gravol down me and try to hold it in for at least half an hour and let it disolve. What I have been throwing up is bright bright yellow and very medicinally tasting so we are thinking I am definitely getting the talaprivir along with the interferon and ribavirin. 12% of people on tralaprivir have this reaction so she will talk to the study people to see how to control this, I'll take gravol and ginger ale and we'll try again tomorrow. I haven't managed to take any pills today with all the throwing up but yesterday I had interferon, 5 ribavirin and 7 telapravir so she thinks I just have a sensitive stomach for the tralapavir and I just got overloaded. Sorry this is a little disjointed but I just feel so bloody awful.


Terry Lee said...

Your sides sound truly awful! I start tomorrow on the Scherring-plough protease inhibitor trial so we'll see how it goes. All my best to you and i hope you get an easing of the nausea.

Lizzie said...

Hi, I am sorry the side affects are so bad! I truly emphasize with you and hope things get better.
I came across your blog the other day. I too am starting the trial on Tuesday, May 15th and am quite anxious. I was hoping that i can become a treatment buddy as well. Take care of you!

Elizabeth Anne said...

Hi Lizzie,

Well here I am on Day 5 and we've managed to get things under control and get the vomiting stopped. Please don't let my bad start scare you. I have a very touchy stomach and just had to get my system used to this whole thing. Please stay in touch. I'd love to have another treatment buddy. You can email me at